Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 44, Number 169
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Entropy condition satisfying approximations for the full potential equation of transonic flow
Stanley Osher, Mohamed Hafez and Woodrow Whitlow PDF
Math. Comp. 44 (1985), 1-29
Second-order conservative schemes and the entropy condition
Maria E. Schonbek PDF
Math. Comp. 44 (1985), 31-38
Global estimates for mixed methods for second order elliptic equations
Jim Douglas and Jean E. Roberts PDF
Math. Comp. 44 (1985), 39-52
Least squares methods for elliptic systems
A. K. Aziz, R. B. Kellogg and A. B. Stephens PDF
Math. Comp. 44 (1985), 53-70
Analysis of some finite elements for the Stokes problem
Christine Bernardi and Geneviève Raugel PDF
Math. Comp. 44 (1985), 71-79
Difference methods for problems with different time scales
Robert E. Scheid PDF
Math. Comp. 44 (1985), 81-92
The application of Runge-Kutta schemes to singular initial value problems
Frank de Hoog and Richard Weiss PDF
Math. Comp. 44 (1985), 93-103
A look-ahead Lánczos algorithm for unsymmetric matrices
Beresford N. Parlett, Derek R. Taylor and Zhishun A. Liu PDF
Math. Comp. 44 (1985), 105-124
Finding all solutions to a system of polynomial equations
Alden H. Wright PDF
Math. Comp. 44 (1985), 125-133
A globally convergent method for simultaneously finding polynomial roots
L. Pasquini and D. Trigiante PDF
Math. Comp. 44 (1985), 135-149
A rapid robust rootfinder
Richard I. Shrager PDF
Math. Comp. 44 (1985), 151-165
Partial fraction evaluation and incomplete decomposition of a rational function whose denominator contains a repeated polynomial factor
J. F. Mahoney PDF
Math. Comp. 44 (1985), 167-175
Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series
Walter Gautschi and Gradimir V. Milovanović PDF
Math. Comp. 44 (1985), 177-190
On the uniform convergence of Gaussian quadrature rules for Cauchy principal value integrals and their derivatives
N. I. Ioakimidis PDF
Math. Comp. 44 (1985), 191-198
Application of quadrature rules for Cauchy-type integrals to the generalized Poincaré-Bertrand formula
N. I. Ioakimidis PDF
Math. Comp. 44 (1985), 199-206
A simplified version of the fast algorithms of Brent and Salamin
D. J. Newman PDF
Math. Comp. 44 (1985), 207-210
Estimates for the Chebyshev function $\psi (x)-\theta (x)$
N. Costa Pereira PDF
Math. Comp. 44 (1985), 211-221
Formulas for higher derivatives of the Riemann zeta function
Tom M. Apostol PDF
Math. Comp. 44 (1985), 223-232
Computing self-intersections of closed geodesics on finite-sheeted covers of the modular surface
J. Lehner and M. Sheingorn PDF
Math. Comp. 44 (1985), 233-240
Computing an arithmetic constant related to the ring of Gaussian integers
F. Gramain and M. Weber PDF
Math. Comp. 44 (1985), 241-250
Implementing the continued fraction factoring algorithm on parallel machines
Marvin C. Wunderlich PDF
Math. Comp. 44 (1985), 251-260
Odd triperfect numbers are divisible by eleven distinct prime factors
Masao Kishore PDF
Math. Comp. 44 (1985), 261-263
A note on the Diophantine equation $x^ 3+y^ 3+z^ 3=3$
J. W. S. Cassels PDF
Math. Comp. 44 (1985), 265-266
On the Diophantine equation $1+2^ a=3^ b5^ c+2^ d3^ e5^ f$
Leo J. Alex PDF
Math. Comp. 44 (1985), 267-278
Reviews and Descriptions of Tables and Books
Math. Comp. 44 (1985), 279-280
Table errata: Tables of sines and cosines to ten decimal places at thousandths of a degree [Pergamon Press, New York, 1962; MR0142792 (26 #361)]
Herbert E. Salzer and Norman Levine PDF
Math. Comp. 44 (1985), 281
Corrigendum: “On the existence and computation of $LU$-factorizations with small pivots” [Math. Comp. 42 (1984), no. 166, 535–547; MR0736451 (85i:65037)]
Tony F. Chan PDF
Math. Comp. 44 (1985), 282